# SDR SWAA2015110445741

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,072 hours, 51,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65465268A
- Part serial: MA1956
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD GND SPOILER, INBD ACTUATOR HINGE BROKEN.  R & R SPOILER IAW AMM.
